Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Night4Rain

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Night4Rain

  • Rank
    New Member

Profile Information

  • Location
    Ohio
  1. My face still gets very oily and shiny and I have been using Taz for a long time. I have also noticed enlarged pores with Taz.
  2. Thank you, that was very helpful. I use Tazorac and I only have noticed my pores being large since I began the Tazorac. I noticed they shrunk when I stopped Tazorac for a couple of months. Or maybe I just thought they did. My concern is that if it's true that my pores are being temporarily enlarged by the Tazorac, and I use the Taz up until the point when I get a dermabrasion, that the dermabrasion will make the enlarged pores permanent. Because to me, the enlarged pores are jus
  3. I use Tazorac and I wash with M.D. Forte Cleanser III (I started at I and gradually stepped up) and use Purpose Facial Moisturizer. The M.D. cleanser is the only cleanser I've used that doesn't dry me out except for Cetaphil, but that broke me out. It is hard to keep from getting dry and flaky for some people using Taz so you will probably need to use a moisturizer. After using Taz for months, I still have trouble with dry patches, flaking and peeling.
  4. I have done a little researching on dermabrasion and am considering it in the future. I have a couple of questions for anyone who might know the answers. -Has anyone who has had dermabrasion noticed their pores becoming enlarged? I have enlarged pores that I only notice when I am using Tazorac, but I would be afraid that dermabrasion would make my pores permanently enlarged. -What are the chances of a breakout immediately after the procedure and how would you treat that? Thank you
  5. The breakout I experienced on my first time using Tazorac was close to severe. It was pimples on top of pimples and cysts. I think it was made worse because I was using the gel which is harsher than the cream along with my already dry skin. My breakout was concentrated on my forehead and I am now left with scarring. The few breakouts I've had since beginning treatment again this January have been a little more than mild. It started on my chin with one then two and a cyst and then it bec
  6. Butter: I am very grateful that it has cleared up my acne, but when I find a solution to something, I don't expect it to bring up other issues. Of course, I am a perfectionist so this may have something to do with it. And I do very much like to complain. Fame: Clearing up in August was about four months into my treatment. The initial breakout was not immediate so I suppose that is why it may have taken me a little longer to clear up. When I fully stopped I had been completely clear for
  7. Yes, you're supposed to use it even after you clear up. And I should have, but I really hate the idea that I'll have to use this stuff with no end in sight.
  8. I cleanse twice a day, in the morning and at night. I moisturize in the morning, but not usually at night. I apply Tazorac .1% cream before bed and leave it on all night with no irritation. You wouldn't think that the amount I use could be the cause? Because even though I know less is more, I think I have a tendency to apply more than I probably should. But I don't see how that could make a difference in my pores.
  9. I've read several threads here about different treatments for acne scars. I really can't figure out what I should do, though. I have had acne scars for almost a year. When I started Tazorac in April 2003, it gave me the worst breakout that I have ever had in my life. As my skin cleared, the breakout left me with several acne scars. All of my scars are on my forehead and most of them are indented. I have about six big ones, that I can really notice. The others look worse when I stop
  10. I started Tazorac in April 2003. I stopped using it around August when I became clear, which was a stupid mistake because I began to breakout again. So I've restarted. My concern is that my pores have become very enlarged. I swear that the only thing I can think could be the cause is the Tazorac. When I stopped using it, my pores shrank to normal size and when I restarted, they were huge again. I just went to the dermatologist today and she said that she has never heard of that happeni
×